# SDR UALA2009122804023

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 39,057 hours, 15,101 cycles
- Engine: Iae V2522A5
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Part number: D531169800201
- Condition: Faulty
- Location: Ground Pwr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY STRONG ODOR OF BURNING ELECTRICAL ODOR IN CABIN OF ACFT.   BOX ASSY FOUND DAMAGED DUE TO HEAT FROM ARCING FIRE OF EXTERNAL PWR PLUG. FIRE ODOR DIMINISHED SOURCE WAS GROUND PWR RECEPTICLE.  BOX ASSY REQUIRES REPLACEMENT. STARTED TO REMOVE BOX ASSY. ALL ELECTRICAL CONNECTIONS DISCONNECTED (PARTS IN AREA) AND SOLID RIVETS REMOVED FROM ATTACHING FLANGE.  REMOVED BOX ASSY.  STARTED TO TRANSFER LATCH, STOPS & PICKED UP HOLES FOR HINGE. COMPLETED INSTALLATION OF RECEPTICLE BOX. ACCOMPLISHED ZONAL INSP OF FWD AVIONICS COMPARTMENT AFTER COMPLETION OF REPAIR TO EXTERNAL POWER RECEPTICAL.  NO SIGNS OF DAMAGE OR BURNING IN AREAS.
